Research Repository

Browse by Author: Darus, Maslina

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Ibrahim, Alawiah, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Darus, Maslina (2013) Power series inequalities related to Young's inequality and applications. Integral Transforms and Special Functions , 24 (9). pp. 700-714. ISSN 1065-2469 (print) 1476-8291 (online)

Ibrahim, Alawiah, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Darus, Maslina (2012) Some inequalities for power series with applications. Integral Transforms and Special Functions , 24 (5). pp. 364-376. ISSN 1065-2469 (print) 1476-8291 (online)

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Cerone, Pietro (2010) Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense. Applied Mathematics Letters, 23 (9). pp. 1071-1076. ISSN 1873-5452

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, U. S (2010) On Fractional Differentiable s-Convex Functions. Jordan Journal of Mathematics and Statistics , 3 (1). pp. 33-42. ISSN 2075-7905

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2010) New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Tamkang Journal of Mathematics , 41 (4). pp. 353-359. ISSN 0049-2930 (print) 2073-9826 (online)

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, U. S (2009) Generalizations of the Hermite-Hadamard Type Inequalities for Functions whose Derivatives are s-Convex. Research report collection, 12 (2).

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2009) New Inequalities of Simpson's Type for s-Convex Functions with Applications. Research report collection, 12 (4).

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2009) Inequalities of Hermite-Hadamard's Type for Functions Whose Derivatives Absolute Values are Quasi-Convex. Research report collection, 12 (Supp).

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2009) New Inequalities of Hermite-Hadamard Type for Functions Whose Second Derivatives Absolute Values are Quasi-Convex. Research report collection, 12 (Supp).

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Cerone, Pietro (2009) Ostrowski's Inequalities for Functions Whose Derivatives are s-Convex in the Second Sense. Research report collection, 12 (Supp).